# SDR CKSA96392

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND FS 1040 LONGERON 34R THROUGH 35 LT FRAME SHEAR TIES CORRODED BEYOND ALLOWABLE LIMITS.  REPAIRED FRAME SHEAR TIES FS 1040 IAW AIA DRAWING NR AIA/E/2431, EA 96-348 REPORT NR 96 AIA 197 DATED 12-12-96.  CORROSION CARD NR 5590-0551.  NON-ROUTINE TASK CARD NR 91667, LEVEL 2.
